# SDR SWAA2017101016954

- Difficulty date: October 5, 2017
- Submitted: October 10, 2017
- Operation: Air carrier
- Aircraft: N7707C
- Make and model: Boeing 737-76N
- Aircraft serial: 32667
- Aircraft time: 42,595 hours, 20,226 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK FAILED CAPACITY CHECK AT LOCATION M1672.  R&R BATTERY PACK PER AMM.
